Clique-cutsets beyond chordal graphs

Boncompagni, V, Penev, I and Vušković, K (2019) Clique-cutsets beyond chordal graphs. Journal of Graph Theory, 91 (2). pp. 192-246. ISSN 0364-9024



  • Boncompagni, V
  • Penev, I
  • Vušković, K
Copyright, Publisher and Additional Information: © 2018 Wiley Periodicals, Inc. This is the peer reviewed version of the following article: Boncompagni, V, Penev, I and Vusković, K (2018) Clique-cutsets beyond chordal graphs. Journal of Graph Theory, which has been published in final form at This article may be used for noncommercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: algorithms; clique; stable set; structure; vertex coloring
  • Accepted: 29 October 2018
  • Published (online): 19 December 2018
  • Published: 15 April 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Funding Information:
FunderGrant number
Depositing User: Symplectic Publications
Date Deposited: 07 Sep 2018 12:15
Last Modified: 19 Dec 2019 01:38
Status: Published
Publisher: John Wiley & Sons Inc.
Identification Number: